MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD BIOSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD BIOSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number CM-812
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Tissue Damage (2104); No Code Available (3191)
Date of Event 01/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after a spaying procedure on a veterinary case, on the 12th post-operative day, patient was sent to the emergency hospital as omentum was herniated.On exploratory at the central portion, they reported that suture material was snapped at the mid incision.Patient undergone surgical repair.
 
Additional Manufacturer Narrative
Post market vigilance (pmv) led an evaluation of two devices.Visual inspection and functional testing confirmed there were no abnormalities that would have caused or contributed to the reported condition.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after a spaying procedure on a veterinary case, on the 12th post-operative day, patient was sent to the emergency hospital as omentum was herniated.On exploratory at the central portion, they reported that suture material was snapped at the mid incision while doing a simple continuous stitch.Patient undergone surgical repair that led to extended hospital stay.There was reported tissue damage and extended incision.

Brand Name
BIOSYN
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8325696
Report Number9612501-2019-00215
Device Sequence Number2138675
Product Code GAM
UDI-Device Identifier10884521031937
UDI-Public10884521031937
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberCM-812
Device Catalogue NumberCM-812
Device Lot NumberD7G1984X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2019
Initial Date Received by Manufacturer 01/17/2019
Supplement Date Received by Manufacturer03/19/2019
Initial Report FDA Received Date02/11/2019
Supplement Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight27